Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 15, NWS North Platte, NE

July 8, 2019Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 8, 2019, 8:05 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2019, 8:05 PM CDT (01:05 UTC)
Expired
Jul 9, 2019, 5:00 AM CDT
In force
9 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 9:30 PM CDTFLASH FLOOD4 Se Stockville, NETHE RIVER GAGE MCAN1 ON MEDICINE CREEK ROSE 9 FEET IN ONE HOUR - 3.5 FEET ABOVE FLOOD STAGE
Jul 8, 9:30 PM CDTHEAVY RAIN 3.37 Wsw Stockville, NECOCORAHS STATION FRON019 CURTIS 9S.
Jul 8, 9:40 PM CDTFLASH FLOOD2 Se Maywood, NELAW ENFORCEMENT REPORTS WATER OVER HIGHWAY 23 AT MILE MARKER 87.
Jul 8, 10:48 PM CDTFLASH FLOODStockville, NELAW ENFORCEMENT REPORTS WATER OVER SEVERAL STREETS IN STOCKVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WGUS53 KLBF 090105
FFWLBF
NEC063-111-090700-
/O.NEW.KLBF.FF.W.0015.190709T0105Z-190709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
805 PM CDT Mon Jul 8 2019

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Frontier County in southwestern Nebraska...
  Southeastern Lincoln County in southwestern Nebraska...

* Until 200 AM CDT.

* At 804 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Curtis, Brady, Maxwell, Wellfleet, Moorefield, Stockville, Maywood,
  Quick, Cottonwood Canyon State Wildlife Management Area, Hansen
  Memorial Reserve State Wildlife Management Area, Jeffrey Canyon
  State Wildlife Management Area, Willow View Campground, Freedom,
  Bluegill Haven Campground, Vroman, Red Willow Reservoir State
  Recreation Area and Dancing Leaf Earth Lodge.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 190 and 208.
 Highway 83 between mile markers 27 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4036 10077 4069 10076 4088 10070 4109 10052
      4099 10022 4072 10024 4035 10032

$$

Buttler
4 follow-up statements
661 
WGUS53 KLBF 090353
FFWLBF
NEC063-111-091000-
/O.EXT.KLBF.FF.W.0015.000000T0000Z-190709T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1053 PM CDT Mon Jul 8 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Frontier County in southwestern Nebraska...
  Southeastern Lincoln County in southwestern Nebraska...

* Until 500 AM CDT Tuesday.

* At 1052 PM CDT, Doppler radar indicated heavy rain across the
  warned area. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Curtis, Brady, Maxwell, Wellfleet, Moorefield, Stockville, Maywood,
  Quick, Cottonwood Canyon State Wildlife Management Area, Hansen
  Memorial Reserve State Wildlife Management Area, Jeffrey Canyon
  State Wildlife Management Area, Willow View Campground, Freedom,
  Bluegill Haven Campground, Vroman, Red Willow Reservoir State
  Recreation Area and Dancing Leaf Earth Lodge.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 190 and 208.
 Highway 83 between mile markers 27 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4036 10077 4069 10076 4088 10070 4109 10052
      4099 10022 4072 10024 4035 10032

$$

Buttler
045 
WGUS73 KLBF 090536
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
1236 AM CDT Tue Jul 9 2019

NEC063-111-091000-
/O.CON.KLBF.FF.W.0015.000000T0000Z-190709T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-Lincoln NE-
1236 AM CDT Tue Jul 9 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES...

At 1229 AM CDT, gauge reports indicated that heavy rain has ended 
over the warned area. At 1230 am...gage reports flooding on Medicine 
Creek above Harry Strunk Lake. Medicine Creek above Harry Strunk 
Lake is at 18.0 feet and rising rapidly. Flood stage is 12.0 feet. 
Minor to moderate flooding is occurring. Radar estimated up to five 
inches of rain have fallen and flash flooding continues throughout 
parts of Frontier and Southeastern Lincoln counties. 

Some locations that will experience flooding include...
Curtis, Brady, Maxwell, Wellfleet, Moorefield, Stockville, Maywood, 
Quick, Cottonwood Canyon, Willow View Campground, Freedom, Bluegill 
Haven Campground, Vroman, Red Willow Reservoir and Dancing Leaf 
Earth Lodge.

Additional rainfall amounts of less than one quarter inch is 
possible in the warned area.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 190 and 208.
 Highway 83 between mile markers 27 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4036 10077 4069 10076 4088 10070 4109 10052
      4099 10022 4072 10024 4035 10032

$$

CDC
516 
WGUS73 KLBF 090900
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
400 AM CDT Tue Jul 9 2019

NEC063-111-091000-
/O.CON.KLBF.FF.W.0015.000000T0000Z-190709T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-Lincoln NE-
400 AM CDT Tue Jul 9 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES...

At 356 AM CDT, gauge reports indicated flooding on Fox Creek and 
Medicine Creek and it's tributaries above Harry Strunk Lake. Flash 
flooding is occurring.

Some locations that will experience flooding include...
Curtis, Brady, Maxwell, Wellfleet, Moorefield, Stockville, Maywood, 
Quick, Cottonwood Canyon, Hansen Memorial Reserve, Jeffrey Canyon, 
Willow View Campground, Freedom, Bluegill Haven Campground, Vroman, 
Red Willow Reservoir and Dancing Leaf Earth Lodge.

No Additional rainfall is expected in the warned area.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 190 and 208.
 Highway 83 between mile markers 27 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4036 10077 4069 10076 4088 10070 4109 10052
      4099 10022 4072 10024 4035 10032

$$

CDC
613 
WGUS73 KLBF 090953
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
453 AM CDT Tue Jul 9 2019

NEC063-111-091002-
/O.EXP.KLBF.FF.W.0015.000000T0000Z-190709T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-Lincoln NE-
453 AM CDT Tue Jul 9 2019

...THE FLASH FLOOD WARNING FOR FRONTIER AND SOUTHEASTERN LINCOLN
COUNTIES WILL EXPIRE AT 500 AM CDT TUESDAY...

The heavy rain has ended. Flooding is still occurring on some creeks 
and rivers. Please continue to heed any remaining road closures.

LAT...LON 4036 10077 4069 10076 4088 10070 4109 10052
      4099 10022 4072 10024 4035 10032

$$

CDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:42 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 8, 6:42 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
642 PM CDT Mon Jul 8 2019

.SHORT TERM...(This evening through Tuesday night)
Issued at 118 PM CDT Mon Jul 8 2019

MCV is tracking northeast across southwest and south central
Nebraska this afternoon. Lift enhanced by the MCV is helping to
regenerate thunderstorm development across southwest Nebraska. In
addition to the MCV, large scale ascent is overspreading the area as
an upper trough approaches from the west. Storms should continue to
develop near the MCV late this afternoon and evening, with additional
thunderstorms forming across the western High Plains as the upper
trough approaches. PWATS are quite high, ranging from 1.3 to 1.5
inches across the region. Heavy rainfall can be expected with the
thunderstorm activity this evening. There is a lesser threat for
severe storms with weak shear and mid-level lapse rates around 6.5
C/km likely limiting the potential. The main severe threat would be
from strong outflow winds. The area most prone to see heavy rainfall
will be across portions of southwest Nebraska, where storms will be
most persistent due to the remnant MCV.

The upper trough tracks eastward across the Central and Northern
Plains Tuesday. This will result in a surface low developing across
North Dakota. A cold front will develop southwest from the low and
track into northwest Nebraska during the late afternoon hours.
Isolated thunderstorm development is possible along the front. CAPE
looks less than previous days but overall shear is stronger. Appears
that even though coverage will be isolated, shear supports the
potential for a supercell, and 12Z HRRR supports this scenario and
tracks a strong cell across Sheridan into Cherry county. Otherwise
expect a warm up ahead of the front...with highs nearing 90 across
portions of southwest Nebraska. Mid to upper 80s can be expected
elsewhere.

.LONG TERM...(Wednesday through Monday)
Issued at 118 PM CDT Mon Jul 8 2019

Warmer and drier weather is expected by the middle and end of the
work week. The GEFS and ECMWF build upper level ridging into the
four corners region and much of the Central and Southern Plains.
This will spread a warm layer aloft across the region which will
limit rain chances. The upper ridge will flatten just a bit Friday
night into the weekend, which will allow for a couple of weak
disturbances to migrate eastward across the area on the northern
periphery of the ridge. Isolated to scattered thunderstorm chances
will return as a result.

Above normal temperatures are expected with highs climbing into the
lower 90s Thursday into the weekend. Climate Prediction Center is
forecasting above normal temperatures and below normal precipitation
for both the 6 to 10 and 8 to 14 day outlook - a first for this
Summer.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 637 PM CDT Mon Jul 8 2019

Scattered thunderstorms this evening into the overnight across
western, southwest and north central Nebraska. Thunderstorms
should move out of the forecast area after 2am continuing into
central and eastern Nebraska. Skies should clear tomorrow morning
with VFR conditions.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Gomez
Hazardous weather outlook, Jul 8, 3:41 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
341 PM CDT Mon Jul 8 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
341 PM CDT Mon Jul 8 2019 /241 PM MDT Mon Jul 8 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are expected to become fairly widespread across
western and north central Nebraska this evening. A few storms
could become severe producing damaging wind, very heavy rainfall,
and large hail to the size of quarters. Local flash flooding is
possible in areas that receive heavy rainfall.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A few severe thunderstorms are possible late Tuesday afternoon.
The area of concern is across northern Nebraska and the Sandhills.
The hazards are large hail and damaging wind.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will most likely not be needed tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor

In the hours before

Special weather statement, Jul 8, 5:05 PM CDT, 3 hours before
Special Weather Statement
National Weather Service North Platte NE
505 PM CDT Mon Jul 8 2019

NEZ071-082245-
Frontier NE-
505 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER COUNTY
UNTIL 545 PM CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Eustis, or 21 miles southwest of Lexington, moving
north at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Eustis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4056 10014 4070 10011 4070 9998 4053 9999
TIME...MOT...LOC 2205Z 198DEG 9KT 4056 10002

Taylor
Special weather statement, Jul 8, 6:29 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
629 PM CDT Mon Jul 8 2019

NEZ059-070-071-090015-
Frontier NE-Hayes NE-Lincoln NE-
629 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRONTIER...
SOUTHEASTERN LINCOLN AND NORTHEASTERN HAYES COUNTIES UNTIL 715 PM
CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorms 14
miles southwest of Curtis, moving north at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Curtis, Wellfleet, Moorefield, Maywood, Quick, Hansen Memorial
Reserve State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area and Somerset.

This includes Highway 83 between mile markers 32 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4043 10084 4084 10093 4101 10041 4086 10022
      4076 10022 4043 10061
TIME...MOT...LOC 2329Z 182DEG 22KT 4051 10073

Jacobs
Special weather statement, Jul 8, 6:29 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
529 PM MDT Mon Jul 8 2019

NEZ004-022-023-056>058-090015-
Deuel NE-Sheridan NE-Grant NE-Perkins NE-Garden NE-Keith NE-
529 PM MDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS...WEST
CENTRAL GRANT...WESTERN KEITH...GARDEN...SOUTHERN SHERIDAN AND DEUEL
COUNTIES UNTIL 615 PM MDT...

At 529 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Wild Horse Butte to 6 miles
northwest of Sedgwick. Movement was east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Chappell, Oshkosh, Big Springs, Ellsworth, Lewellen, Lisco, Barton,
Antioch, Crescent Lake National Wildlife Refuge, Dogtown Flats, Deer
Lake, Britton Lake, Richardson Lake, Miles Lake, Mumper, Wickson
Lake, Diamond Lake, Mount Vernon, Herman Lake and Adams Flats.

This includes the following highways...
 Highway 250 between mile markers 1 and 19.
 Highway 2 between mile markers 96 and 129.
 Highway 92 between mile markers 115 and 118.
 Interstate 80 in Nebraska between mile markers 78 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle, southwestern and west central Nebraska.

LAT...LON 4232 10207 4094 10204 4101 10205 4101 10262
      4139 10261 4140 10264 4174 10264 4177 10268
      4200 10268 4201 10270 4209 10270 4210 10273
      4232 10274
TIME...MOT...LOC 2329Z 268DEG 28KT 4227 10265 4102 10259

Buttler
Special weather statement, Jul 8, 7:19 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
619 PM MDT Mon Jul 8 2019

NEZ004-022-023-035-056>058-094-090100-
Deuel NE-Sheridan NE-Grant NE-Arthur NE-Western Cherry NE-Perkins NE-
Garden NE-Keith NE-
619 PM MDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...SOUTHWESTERN
CHERRY...NORTHWESTERN PERKINS...WESTERN GRANT...WESTERN KEITH...
EASTERN GARDEN...SOUTHEASTERN SHERIDAN AND EASTERN DEUEL COUNTIES
UNTIL 700 PM MDT...

At 618 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Ellsworth to near Barton.
Movement was east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Oshkosh, Big Springs, Brule, Ellsworth, Lewellen, Ashby, Barton,
Lemoyne, Dipping Vat Meadow, Swede Lake, Deer Lake, Britton Lake,
Megeath, Bourquim Hill, Adams Flats, Eagle Gulch Campground, Watson
Lake, Ruthon, Clear Creek State Wildlife Management Area and Rackett.

This includes the following highways...
 Highway 2 between mile markers 114 and 144.
 Highway 92 between mile markers 115 and 134.
 Interstate 80 in Nebraska between mile markers 94 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4229 10237 4232 10180 4100 10177 4100 10233
TIME...MOT...LOC 0018Z 257DEG 29KT 4224 10229 4108 10227

Gomez
Special weather statement, Jul 8, 7:35 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
635 PM MDT Mon Jul 8 2019

NEZ004-090100-
Sheridan NE-
635 PM MDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 700 PM MDT...

At 635 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of White Clay, or 11 miles southwest of Pine Ridge,
moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
White Clay, Pine Ridge, Intersection of Highway 87 and Craven Creek
Road, Intersection of Highway 87 and Larabee Road and Metcalf State
Wildlife Management Area.

LAT...LON 4300 10241 4278 10267 4284 10280 4290 10279
      4299 10279 4300 10278
TIME...MOT...LOC 0035Z 213DEG 23KT 4290 10271

Gomez
Special weather statement, Jul 8, 7:55 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
755 PM CDT Mon Jul 8 2019

NEZ023-024-035-036-057>059-094-090130-
Hooker NE-Grant NE-Arthur NE-McPherson NE-Western Cherry NE-
Perkins NE-Lincoln NE-Keith NE-
755 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
NORTH CENTRAL PERKINS...GRANT...KEITH...WESTERN HOOKER...WESTERN
LINCOLN AND WESTERN MCPHERSON COUNTIES UNTIL 830 PM CDT/730 PM
MDT/...

At 755 PM CDT/655 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Ashby to near Brule.
Movement was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Ogallala, Arthur, Paxton, Brule, Hyannis, Whitman, Keystone, Kingsley
Dam, Ashby, Sarben, Lemoyne, Roscoe, Duluth, Dipping Vat Meadow,
Swede Lake, Flatts, Cogill Lake, Green Lake, Bucktail Lake and
Whitman Road crossing the North Branch of the Middle Loup River.

This includes the following highways...
 Highway 2 between mile markers 134 and 171.
 Highway 61 between mile markers 79 and 181.
 Highway 92 between mile markers 124 and 186.
 Interstate 80 in Nebraska between mile markers 114 and 150.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern and west central Nebraska.

LAT...LON 4233 10130 4100 10126 4100 10195 4231 10201
TIME...MOT...LOC 0055Z 266DEG 34KT 4211 10191 4104 10187

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:19 PM CDTSpecial Weather StatementLBFDeuel, Garden41 min
Jul 8, 7:35 PM CDTSpecial Weather StatementLBFSheridan25 min
Jul 8, 7:55 PM CDTSpecial Weather StatementLBFArthur, Grant, Keith35 min
Jul 8, 8:15 PM CDTSpecial Weather StatementLBFSheridan30 min
Jul 8, 8:30 PM CDTSpecial Weather StatementLBFHooker, Lincoln, McPherson45 min
Jul 8, 8:35 PM CDTSpecial Weather StatementLBFChase25 min
Jul 8, 9:00 PM CDTSpecial Weather StatementLBFFrontier30 min
Jul 8, 9:11 PM CDTSpecial Weather StatementLBFHooker, Lincoln, Logan, Thomas49 min
Jul 8, 9:19 PM CDTSpecial Weather StatementLBFChase26 min
Jul 8, 9:45 PM CDTSpecial Weather StatementLBFHayes30 min
Jul 8, 9:48 PM CDTRiver Flood WarningLBFGarden, Keith3 days
Jul 8, 9:56 PM CDTSpecial Weather StatementLBFBlaine, Logan34 min
Jul 8, 9:58 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jul 8, 10:25 PM CDTSpecial Weather StatementLBFBlaine, Brown, Custer50 min
Jul 8, 11:15 PM CDTFlash Flood WarningLBFFrontier6 hr
Jul 8, 11:56 PM CDTAreal Flood WarningLBFCuster5 hr
Jul 9, 5:00 AM CDTAreal Flood WarningLBFFrontier, Lincoln6 hr
Jul 9, 4:24 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
Jul 9, 5:14 PM CDTSpecial Weather StatementLBFSheridan46 min
Jul 9, 6:29 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha46 min

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.